# SDR 2DYA20250630152

- Difficulty date: June 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 73,462 hours, 31,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: ABS20131A
- Part serial: 85004
- Condition: Inoperative
- Location: Zone 200
- Part time: 200 hours, 50 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 EACH EXTERNAL EMERGENCY LIGHTS NOT ILLUMINATING
